GREAT REMINDER that cuts quickly to the solution!!!! Karen
On 12/21/12 1:38 PM, "Sandra Ingerman" <firstname.lastname@example.org> wrote:
Over the years I have worked with many clients who are a number of pain medications as often they are days away from dying and the drugs they are on are intense.
My journeys might be a bit fuzzy in doing my healing work but they are never fuzzy for my helping spirits.
Just a gentle reminder that is the helping spirits who are doing the work.
Lots of love! Sandy
I always learn so much (just reading the walk-in correspondence)..
I have a new client who has stage 4 cancer. She had to take morphine during our session, and it seemed to affect my divination for her: I saw things then they’d float away or become obscure, frequently. This is not normal for me. I managed to get info I needed, but am wondering how to manage when I do soul retrieval and follow-up with her. She is not a journeyer, so I will do guided visualization, but her concentration definitely wavers.
Does anyone has experience with clients in this way, and what would you recommend (other
than her trying not to take morphine while we work, which is not always an option)?
Thank you, and solstice blessings!